×

zbMATH — the first resource for mathematics

Fixed point theorems for Lipschitzian mappings in Banach spaces. (English) Zbl 0856.47031
In this interesting paper, the authors prove some new results in the fixed point theory for asymptotically nonexpansive maps and geometry of Banach spaces. For example, they essentially strengthen a classical fixed point theorem of K. Goebel [Compos. Math. 22, 269-274 (1970; Zbl 0202.12802)] for Lipschitz operators on weakly compact convex sets.
MSC:
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Goebel, K.; Kirk, W.A., Topics in metric fixed point theory, (1990), Cambridge University Press New York · Zbl 0708.47031
[2] Kirk, W.A., A fixed point theorem for mappings which do not increase distances, Am. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[3] Goebel, K., Convexity of balls and fixed point theorems for mappings with nonexpansive square, Compos. math., 22, 269-274, (1970) · Zbl 0202.12802
[4] Goebel, K.; Kirk, W.A., A fixed point theorem for asymptotically nonexpansive mappings, (), 171-174 · Zbl 0256.47045
[5] Goebel, K.; Kirk, W.A.; Thele, R.L., Uniformly Lipschitzian families of transformations in Banach spaces, Can. J. math., 26, 1245-1256, (1974) · Zbl 0285.47039
[6] Bruck, R.E., Properties of fixed point sets of nonexpansive mappings in Banach spaces, Trans. am. math. soc., 179, 251-262, (1973) · Zbl 0265.47043
[7] Bruck, R.E., A common fixed point theorem for a commuting family of nonexpansive mappings, Pacif. J. math., 53, 59-71, (1974) · Zbl 0312.47045
[8] Kuczumow, T., Fixed point theorems in product spaces, (), 727-729 · Zbl 0696.47051
[9] Kuczumow, T.; Stachura, A., Bruck’s retraction method, (), 285-292 · Zbl 0789.47037
[10] Kirk, W.A., Nonexpansive mappings and nonexpansive retracts in Banach spaces, (), 137-155 · Zbl 0780.47041
[11] Khamsi, M.A., Etude de la propriété du point fixe dans LES espaces de Banach et LES espaces de Banach et LES espaces métriques, Thèse de doctorat de L’université Paris VI, (1987) · Zbl 0611.46018
[12] KHAMSI M. A., One-local retract and common fixed point for commuting mappings in metric spaces, preprint. · Zbl 0882.54039
[13] Goebel, K.; Koter, M., A remark on nonexpansive mappings, Can. math. bull., 24, 113-115, (1981) · Zbl 0461.47027
[14] Kirk, W.A., A fixed point theorem for mappings of asymptotically nonexpansive type, Israel J. math., 17, 339-346, (1974) · Zbl 0286.47034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.